# SDR SWIA2020070751288

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 41,514 hours, 38,792 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R350665
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA - CARGO DOOR AFT TRACK DAMAGED WHERE LOWER ROLLER RIDES WHEN DOOR IS OPEN.  C/W TEMPORARY REPAIR PER REO. PERMANENT REPAIR DUE WITHIN 600 FH BY 41542.9 TAT.,   THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, A PERMANENT REPAIR COMPLETE, REMOVED AND REPLACED CARGO DOOR AFT TRACK ASSY IAW SRM.
